Alert archive / Minnesota / River Flood Warnings in 2024
River Flood Warning 7, NWS Twin Cities, MN
NWS Twin Cities, MN issued this river flood warning at Jun 3, 2024, 4:21 AM CDT for Dakota County, Rice County, Minnesota. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2024, 4:21 AM CDT (09:21 UTC)
- Expired
- Jun 5, 2024, 4:00 PM CDT
- In force
- 60 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dakota County, MN, Rice County, MN
The radar
The Minneapolis radar (KMPX), 55 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cannon River at Northfield (NRFM5).
- Action stage
- 895 ft
- Minor stage
- 897 ft
- Moderate stage
- 899 ft
- Major stage
- 900 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05355024, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
783
WGUS43 KMPX 030921
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
421 AM CDT Mon Jun 3 2024
...The National Weather Service in the Twin Cities has issued a
Flood Warning for the following rivers in Minnesota...
Cannon River at Northfield affecting Rice and Dakota Counties.
.Heavy rain has fallen overnight causing the Cannon River at
Northfield to rise above flood state.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
MNC037-131-040030-
/O.NEW.KMPX.FL.W.0007.240603T0921Z-240605T2100Z/
/NRFM5.1.ER.240603T0520Z.240604T0000Z.240605T1419Z.UU/
421 AM CDT Mon Jun 3 2024
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is occurring, minor flooding is forecast,
but moderate flooding is possible.
* WHERE...Cannon River at Northfield.
* WHEN...From early this morning to Wednesday afternoon.
* IMPACTS...At 899.0 feet, Laird Stadium at Carleton College begins
to flood; west gymnasium threatened.
* ADDITIONAL DETAILS...
- At 330 AM CDT Monday, the stage was 897.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 330 AM CDT Monday was 897.3 feet.
- Forecast...The river is expected to rise to a crest near 898
to 899 feet this evening. It will then fall below flood stage
late Wednesday morning.
- Flood stage is 897.0 feet.
&&
LAT...LON 4443 9322 4450 9314 4453 9302 4450 9302
4445 9312 4441 9318
$$
JRB5 follow-up statements
781
WGUS83 KMPX 031504
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1004 AM CDT Mon Jun 3 2024
...The Flood Warning is extended for the following rivers in
Minnesota...
Cannon River at Northfield affecting Rice and Dakota Counties.
.Heavy rainfall over the weekend, along with more expected on
Tuesday, will lead to minor flooding along portions of the Cannon
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
MNC037-131-040615-
/O.EXT.KMPX.FL.W.0007.000000T0000Z-240606T0600Z/
/NRFM5.1.ER.240603T0520Z.240604T0000Z.240604T1500Z.UU/
1004 AM CDT Mon Jun 3 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
The river level will fall later today and Tuesday, before rising
to near Monday morning levels again Tuesday night.
* WHERE...Cannon River at Northfield.
* WHEN...Until early Thursday.
* IMPACTS...At 897.5 feet, Flood waters reach Carleton College
soccer fields. Babcock Park north of downtown begins to flood.
* ADDITIONAL DETAILS...
- At 930 AM CDT Monday, the stage was 897.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 930 AM CDT Monday was 897.5 feet.
- Forecast...The river is expected to rise to a crest of 898.0
feet this evening. It will then fall below flood stage late
tomorrow morning.
- Flood stage is 897.0 feet.
- Flood History...This crest compares to a previous crest of
898.1 feet on 10/06/2019.
&&
LAT...LON 4443 9322 4450 9314 4453 9302 4450 9302
4445 9312 4441 9318
$$
CCS082
WGUS83 KMPX 040834
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
334 AM CDT Tue Jun 4 2024
...The Flood Warning is extended for the following rivers in
Minnesota...
Cannon River at Northfield affecting Rice and Dakota Counties.
.Recent heavy rainfall and additional rain today will lead to minor
flooding along portions of the Cannon River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
MNC037-131-042345-
/O.EXT.KMPX.FL.W.0007.000000T0000Z-000000T0000Z/
/NRFM5.1.ER.240603T0520Z.240603T1230Z.240603T2121Z.UU/
334 AM CDT Tue Jun 4 2024
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...No flooding is currently forecast.
* WHERE...Cannon River at Northfield.
* WHEN...Until further notice.
* IMPACTS...At 897.0 feet, Water backs up into businesses along
river in downtown Northfield. Riverwalk on west side of town
begins to flood.
* ADDITIONAL DETAILS...
- At 230 AM CDT Tuesday, the stage was 896.0 feet.
- Forecast...The river is expected to rise to a crest of 896.1
feet this morning.
- Flood stage is 897.0 feet.
- Flood History...This crest compares to a previous crest of
896.3 feet on 09/06/2018.
&&
LAT...LON 4443 9322 4450 9314 4453 9302 4450 9302
4445 9312 4441 9318
$$
Dye942
WGUS43 KMPX 041546
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
1046 AM CDT Tue Jun 4 2024
...Forecast flooding changed to Minor severity and increased in
duration for the following rivers in Minnesota...
Cannon River at Northfield affecting Rice and Dakota Counties.
.Recent rain combined with expected rainfall this evening will cause
the Cannon River to rise again to near flood stage tomorrow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
&&
MNC037-131-050700-
/O.EXT.KMPX.FL.W.0007.000000T0000Z-240606T0800Z/
/NRFM5.1.ER.240603T0520Z.240603T1230Z.240606T0103Z.UU/
1046 AM CDT Tue Jun 4 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Cannon River at Northfield.
* WHEN...Until early Thursday morning.
* IMPACTS...At 897.0 feet, Water backs up into businesses along
river in downtown Northfield. Riverwalk on west side of town
begins to flood.
* ADDITIONAL DETAILS...
- At 1030 AM CDT Tuesday, the stage was 895.4 feet.
- Forecast...The river is expected to rise to near flood stage
tomorrow. It will then fall below flood stage tomorrow
evening.
- Flood stage is 897.0 feet.
- Flood History...This crest compares to a previous crest of
896.3 feet on 09/06/2018.
&&
LAT...LON 4443 9322 4450 9314 4453 9302 4450 9302
4445 9312 4441 9318
$$
CCS746
WGUS83 KMPX 050201
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
901 PM CDT Tue Jun 4 2024
...The Flood Warning continues for the following rivers in
Minnesota...
Cannon River at Northfield affecting Rice and Dakota Counties.
.Recent rain combined with rainfall today will cause the Cannon
River to rise again to near flood stage Wednesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
&&
MNC037-131-051715-
/O.EXT.KMPX.FL.W.0007.000000T0000Z-240606T0600Z/
/NRFM5.1.ER.240603T0520Z.240603T1230Z.240606T0000Z.UU/
901 PM CDT Tue Jun 4 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Cannon River at Northfield.
* WHEN...Until early Thursday morning.
* IMPACTS...At 897.0 feet, Water backs up into businesses along
river in downtown Northfield. Riverwalk on west side of town
begins to flood.
* ADDITIONAL DETAILS...
- At 830 PM CDT Tuesday, the stage was 895.1 feet.
- Forecast...The river is expected to rise to a crest of 897.0
feet tomorrow evening.
- Flood stage is 897.0 feet.
- Flood History...This crest compares to a previous crest of
896.3 feet on 09/06/2018.
&&
LAT...LON 4443 9322 4450 9314 4453 9302 4450 9302
4445 9312 4441 9318
$$
CTG101
WGUS83 KMPX 051643
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1143 AM CDT Wed Jun 5 2024
...The Flood Warning continues for the following rivers in
Minnesota...
Minnesota River near Jordan affecting Carver, Sibley and Scott
Counties.
Minnesota River at Henderson MN19 affecting Sibley, Scott and Le
Sueur Counties.
Minnesota River at Morton affecting Redwood and Renville Counties.
Minnesota River at Montevideo affecting Chippewa, Yellow Medicine
and Lac qui Parle Counties.
...The Flood Warning is extended for the following rivers in
Minnesota...
Minnesota River at Savage affecting Carver, Scott, Dakota and
Hennepin Counties.
South Fork Crow River below Mayer affecting Carver County.
...The Flood Warning is cancelled for the following rivers in
Minnesota...
Cannon River at Northfield affecting Rice and Dakota Counties.
.No major changes to the current flood warnings with some minor
modifications to account for reactions due to rainfall on Tuesday.
The one exception is the Cannon River at Northfield which is now
forecast to stay below Flood Stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
&&
MNC037-131-051745-
/O.CAN.KMPX.FL.W.0007.000000T0000Z-240605T1643Z/
/NRFM5.1.ER.240603T0520Z.240603T1230Z.000000T0000Z.UU/
1143 AM CDT Wed Jun 5 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Cannon River at Northfield.
* ADDITIONAL DETAILS...
- At 1130 AM CDT Wednesday, the stage was 895.3 feet.
- Forecast...The river is expected to rise to a crest of 895.6
feet just after midnight tonight.
&&
LAT...LON 4443 9322 4450 9314 4453 9302 4450 9302
4445 9312 4441 9318
$$
MNC019-139-143-060745-
/O.EXT.KMPX.FL.W.0009.000000T0000Z-240612T2100Z/
/JDNM5.1.ER.240604T0818Z.240606T0000Z.240612T0300Z.NO/
1143 AM CDT Wed Jun 5 2024
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY, JUNE 12...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Minnesota River near Jordan.
* WHEN...Until Wednesday, June 12.
* IMPACTS...At 26.7 feet, The bridge at Scott County Road 9 and
Carver County Road 11/Jonathan Carver Parkway will be closed.
* ADDITIONAL DETAILS...
- At 1045 AM CDT Wednesday, the stage was 26.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1045 AM CDT Wednesday was 26.4 feet.
- Forecast...The river is expected to rise to a crest of 26.5
feet this evening. It will then fall below flood stage late
Tuesday evening.
- Flood stage is 25.0 feet.
- Flood History...This crest compares to a previous crest of
26.5 feet on 03/12/2020.
&&
LAT...LON 4464 9379 4465 9375 4469 9368 4471 9368
4470 9367 4470 9365 4471 9363 4472 9364
4473 9364 4478 9362 4481 9358 4478 9356
4476 9358 4470 9359 4467 9362 4464 9370
4462 9379
$$
MNC019-037-053-139-060745-
/O.EXT.KMPX.FL.W.0010.240605T1800Z-000000T0000Z/
/SAVM5.1.ER.240605T1800Z.240609T0600Z.000000T0000Z.NO/
1143 AM CDT Wed Jun 5 2024
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Minnesota River at Savage.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 705.0 feet, Flood waters begin to impact the park
road at Fort Snelling State Park.
* ADDITIONAL DETAILS...
- At 1100 AM CDT Wednesday, the stage was 702.0 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon and continue rising to a crest of 705.2 feet
early Sunday morning.
- Flood stage is 702.0 feet.
- Flood History...This crest compares to a previous crest of
705.0 feet on 04/06/2020.
&&
LAT...LON 4481 9358 4482 9352 4482 9343 4480 9337
4479 9334 4480 9330 4482 9326 4486 9321
4490 9319 4489 9318 4489 9314 4488 9316
4483 9319 4477 9330 4477 9338 4479 9353
4478 9356
$$
MNC019-060745-
/O.EXT.KMPX.FL.W.0011.240606T1800Z-240611T1800Z/
/MAYM5.1.ER.240606T1800Z.240608T0000Z.240611T1200Z.NO/
1143 AM CDT Wed Jun 5 2024
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON TO EARLY
TUESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...South Fork Crow River below Mayer.
* WHEN...From Thursday afternoon to early Tuesday afternoon.
* IMPACTS...At 11.0 feet, Carver County Road 123 is closed north of
Highway 7 to 42nd Street.
* ADDITIONAL DETAILS...
- At 1130 AM CDT Wednesday, the stage was 10.1 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 11.5 feet Friday
evening. It will then fall below flood stage Tuesday morning.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
11.5 feet on 05/26/2017.
&&
LAT...LON 4498 9380 4494 9384 4489 9386 4483 9393
4482 9396 4484 9399 4484 9401 4488 9401
4486 9396 4494 9387 4498 9385
$$
MNC079-139-143-060745-
/O.CON.KMPX.FL.W.0008.000000T0000Z-240610T1800Z/
/HENM5.1.ER.240604T0609Z.240605T1600Z.240610T0000Z.NO/
1143 AM CDT Wed Jun 5 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Minnesota River at Henderson MN19.
* WHEN...Until early Monday afternoon.
* IMPACTS...At 732.5 feet, Water begins encroaching on highway 19
east of Henderson.
* ADDITIONAL DETAILS...
- At 1130 AM CDT Wednesday, the stage was 732.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1130 AM CDT Wednesday was 732.4 feet.
- Forecast...The river is expected to rise to a crest of 732.4
feet this afternoon. It will then fall below flood stage
Sunday evening.
- Flood stage is 732.0 feet.
- Flood History...This crest compares to a previous crest of
732.4 feet on 06/21/1996.
&&
LAT...LON 4446 9394 4448 9393 4449 9392 4456 9392
4459 9391 4461 9388 4463 9385 4464 9379
4462 9379 4461 9383 4459 9387 4455 9388
4451 9388 4446 9388 4447 9390 4445 9391
$$
MNC127-129-060745-
/O.CON.KMPX.FL.W.0006.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.240524T2233Z.240606T0600Z.000000T0000Z.NO/
1143 AM CDT Wed Jun 5 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Minnesota River at Morton.
* WHEN...Until further notice.
* IMPACTS...At 23.0 feet, Riverside Rd and Front Street flooded in
North Redwood.
* ADDITIONAL DETAILS...
- At 1100 AM CDT Wednesday, the stage was 22.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1100 AM CDT Wednesday was 22.4 feet.
- Forecast...The river is expected to rise to a crest of 22.5
feet just after midnight tonight.
- Flood stage is 21.0 feet.
- Flood History...This crest compares to a previous crest of
22.8 feet on 09/22/2018.
&&
LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
4457 9504 4457 9502 4455 9496 4453 9492
4452 9487 4448 9487 4450 9491 4452 9496
4454 9505 4455 9509 4457 9513
$$
MNC023-073-173-060745-
/O.CON.KMPX.FL.W.0004.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.240508T2240Z.240606T1200Z.000000T0000Z.NO/
1143 AM CDT Wed Jun 5 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Minnesota River at Montevideo.
* WHEN...Until further notice.
* IMPACTS...At 17.0 feet, Storm sewers may need to be plugged to
prevent water from backing up into streets.
* ADDITIONAL DETAILS...
- At 1100 AM CDT Wednesday, the stage was 15.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1100 AM CDT Wednesday was 15.4 feet.
- Forecast...The river is expected to rise to a crest of 15.6
feet tomorrow morning.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
15.6 feet on 06/24/1992.
&&
LAT...LON 4503 9578 4498 9571 4494 9571 4493 9568
4491 9563 4488 9567 4489 9568 4489 9572
4492 9574 4493 9577 4494 9581 4498 9585
$$
TDHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Jun 3, 3:27 AM CDT, 54 minutes earlier. Its key messages:
- Today...Rain ending this morning across MN, with afternoon redevelopment across western WI. The risk for severe weather is low.
- Tuesday...Widespread rain is likely. The severe weather risk is unchanged (Marginal, 1 out of 5). Pockets of heavy rain possible, mainly eastern MN and western WI.
- Wednesday into Monday...Breezy and cooler weather expected Wednesday into next weekend, with occasional chances for rain. The risk for severe weather or heavy rain is very low.
Area forecast discussion, Jun 3, 3:27 AM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 327 AM CDT Mon Jun 3 2024 .KEY MESSAGES... - Today...Rain ending this morning across MN, with afternoon redevelopment across western WI. The risk for severe weather is low. - Tuesday...Widespread rain is likely. The severe weather risk is unchanged (Marginal, 1 out of 5). Pockets of heavy rain possible, mainly eastern MN and western WI. - Wednesday into Monday...Breezy and cooler weather expected Wednesday into next weekend, with occasional chances for rain. The risk for severe weather or heavy rain is very low. && .DISCUSSION... Issued at 253 AM CDT Mon Jun 3 2024 TODAY...Early morning satellite and radar imagery showed widespread convection across the Upper Midwest, with a few cooler cloud tops associated with stronger updraft cores. Overall these were typical thunderstorms, producing locally heavy rain and wind gusts of 25 to 35 mph. A broad upper level trough with warm air advection ahead of it was the driving force behind these storms, and this is forecast to move eastward later today. It should clear Minnesota by late morning, but could see some redevelopment across western Wisconsin into the afternoon. Currently just have smaller chances for precipitation (20 to 30 percent) so wouldn't be surprised if these are increased with the next forecast update. A few of these storms later today could produce locally heavy rainfall, but the should be scattered in nature, so the flooding risk is low for today. The severe risk is even lower, as both shear and instability are marginal. TUESDAY...There was no change to the severe weather outlook across the region, as a Marginal Risk remains in place. The shortwave trough is strong, so expect a lot of forcing and widespread convection. A quick look at the forecast soundings show a fairly linear shear profile. There is some veering in the 0-1km layer. Forecast guidance suggests a large area of 2000 J/kg of MLCAPE. Given the strength of the forcing and linear shear profile, expect storms to develop quickly with a lot of interference. The 06Z HRRR supports this, but there is a small window shortly after initiation where few cells have some updraft helicity swaths. So although the overall severe weather set up is low, the potential is there for a few quick spinups. Meanwhile, the recent rains have saturated the soils, so any training thunderstorms could lead to pockets of heavy rain. Overall the system is fairly progressive, but there is a slight risk for excessive rain across eastern MN and western WI. WEDNESDAY THROUGH MONDAY...Slightly cooler weather will follow the rest of the week and into next weekend as west/northwest winds develop. It will be breezy, with steady winds around 20 mph, and gusts near 30 mph for Wednesday through Friday, before the winds gradually diminish into the weekend as high pressure settles across the region. One change to the forecast was to increase rain chances along and north of I-94 for Wednesday afternoon. The cold air advection, with ample boundary layer moisture should support widespread afternoon showers and a few thunderstorms. Freezing levels are low, so could see some small hail mixed in as well with the stronger updrafts. Other than that, the potential for heavy rain or severe weather is very low from Wednesday through the weekend. && .AVIATION /06Z TAFS THROUGH 06Z TUESDAY/... Issued at 122 AM CDT Mon Jun 3 2024 Showers and thunderstorms should impact all the TAF sites overnight as a complex of storms slowly moves across the region. Winds will be out of the southeast. There is a chance for MVFR clouds to develop after the storms move through, but these should clear out during the day on Monday with VFR conditions returning and lasting into Monday night. KMSP... Showers and thunderstorms should move in shortly after 06Z and last for a few hours before the back edge pushes through close to sunrise. There lower confidence in MVFR clouds developing, but did continue to advertise this in the TAFS. Look for VFR conditions to return for the afternoon and last through Monday night. /OUTLOOK FOR KMSP/ TUE...VFR early, then MVFR/SHRA with -TSRA/IFR possible. Wind S bcmg W 10-20 kts. WED...VFR. Chc SHRA. Wind W 15-20G30 kts. THU...VFR. Wind NW 15-20G35 kts.&& .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...JRB AVIATION...JRB
Hazardous weather outlook, Jun 3, 3:33 AM CDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 333 AM CDT Mon Jun 3 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 040845- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 333 AM CDT Mon Jun 3 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Another round of strong to severe storms with locally heavy rainfall will be possible Tuesday. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed.
In the hours before
Special weather statement, Jun 2, 11:47 PM CDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1147 PM CDT Sun Jun 2 2024
MNZ057-058-030515-
Kandiyohi MN-Meeker MN-
1147 PM CDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT MEEKER AND EAST CENTRAL KANDIYOHI
COUNTIES THROUGH 1215 AM CDT...
At 1147 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles south of Paynesville to near Atwater to
6 miles southeast of Willmar. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Litchfield, Atwater, Watkins, Grove City, Greenleaf, Forest City,
Manannah, Kandiyohi, Darwin, Litchfield Airport, Strout, and Corvuso.
This includes U.S. Highway 12 between mile markers 80 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.
&&
LAT...LON 4532 9439 4528 9438 4528 9426 4506 9438
4498 9448 4498 9450 4496 9450 4490 9457
4507 9500 4522 9485 4533 9476
TIME...MOT...LOC 0447Z 282DEG 21KT 4530 9472 4518 9482 4508 9493
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DyeSpecial weather statement, Jun 3, 1:50 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
150 AM CDT Mon Jun 3 2024
MNZ065-030715-
Renville MN-
150 AM CDT Mon Jun 3 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL RENVILLE COUNTY THROUGH
215 AM CDT...
At 150 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Bird Island to near Olivia
to 8 miles southeast of Renville. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Olivia, Bird Island, Morton, Danube, and Bechyn.
This includes the following highways...
U.S. Highway 212 between mile markers 72 and 86.
U.S. Highway 71 between mile markers 82 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4476 9511 4490 9502 4489 9496 4489 9475
4472 9482 4454 9500 4457 9507 4457 9509
4460 9512 4465 9523
TIME...MOT...LOC 0650Z 279DEG 24KT 4488 9499 4476 9505 4469 9514
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DyeSpecial weather statement, Jun 3, 3:22 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
322 AM CDT Mon Jun 3 2024
MNZ060-067>069-075-076-030900-
Le Sueur MN-Hennepin MN-Carver MN-Sibley MN-Scott MN-Nicollet MN-
322 AM CDT Mon Jun 3 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN HENNEPIN...NORTHWESTERN
LE SUEUR...EASTERN SIBLEY...SCOTT...CARVER AND NORTHEASTERN NICOLLET
COUNTIES THROUGH 400 AM CDT...
At 322 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Medina to 5 miles northwest of Belle Plaine to
near Lafayette. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Minneapolis, Bloomington, Plymouth, Eden Prairie, Minnetonka, Edina,
St. Louis Park, Shakopee, Richfield, Fridley, Savage, and Chaska.
This includes U.S. Highway 169 between mile markers 75 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4445 9444 4471 9401 4504 9361 4504 9328
4503 9322 4467 9346 4444 9392
TIME...MOT...LOC 0822Z 270DEG 42KT 4503 9359 4467 9386 4445 9444
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DyeThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:07 PM CDT | Special Weather Statement | MPX | Douglas | 23 min |
| Jun 2, 7:13 PM CDT | Flash Flood Warning | MPX | Goodhue | 3 hr |
| Jun 2, 7:23 PM CDT | Special Weather Statement | MPX | Rice | 37 min |
| Jun 2, 7:27 PM CDT | Special Weather Statement | MPX | Stearns | 33 min |
| Jun 2, 7:32 PM CDT | Special Weather Statement | MPX | Goodhue | 28 min |
| Jun 2, 7:35 PM CDT | Special Weather Statement | MPX | Todd | 40 min |
| Jun 2, 8:05 PM CDT | Special Weather Statement | MPX | Stevens | 40 min |
| Jun 2, 8:25 PM CDT | Special Weather Statement | MPX | Steele | 35 min |
| Jun 2, 8:59 PM CDT | Special Weather Statement | MPX | Swift | 46 min |
| Jun 2, 9:01 PM CDT | Special Weather Statement | MPX | Morrison | 44 min |
| Jun 2, 9:33 PM CDT | Severe Thunderstorm Warning | MPX | Swift | 42 min |
| Jun 2, 9:35 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 40 min |
| Jun 2, 10:17 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 43 min |
| Jun 2, 11:00 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Swift | 45 min |
| Jun 2, 11:47 PM CDT | Special Weather Statement | MPX | Meeker | 28 min |
| Jun 2, 11:51 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 24 min |
| Jun 3, 1:50 AM CDT | Special Weather Statement | MPX | Renville | 25 min |
| Jun 3, 2:09 AM CDT | Areal Flood Warning | MPX | Kandiyohi | 3 hr |
| Jun 3, 3:22 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, Scott, Sibley | 38 min |
| Jun 3, 4:09 AM CDT | Areal Flood Warning | MPX | Carver, Scott, Sibley | 4 hr |
| Jun 3, 4:59 AM CDT | Areal Flood Warning | MPX | Dakota, Goodhue, Le Sueur, Nicollet, Rice, Scott and 1 more | 17 hr |
| Jun 3, 9:52 AM CDT | River Flood Warning | MPX | Le Sueur, Scott, Sibley | 5 days |
| Jun 3, 9:56 AM CDT | River Flood Warning | MPX | Carver, Scott, Sibley | 9 days |
Nearby
River Flood Warnings in Minnesota, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.